# SDR 96ZZZX5881

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67172
- Make and model: Bell 206B
- Aircraft serial: 5118
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Board
- Part number: 93235140
- Condition: Burned
- Location: Search Light
- Part time: 456 hours
- Component: 930500251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SEARCHLIGHT WAS REPORTED AS BEING INOP--THE BULB WOULD NOT ILLUMINATE.  INVESTIGATION REVEALED THAT THE PROBLEM WAS IN THE PRINTED CIRCUIT BOARD.  THE PRINTED CIRCUIT TRACK WAS FOUND TO BE BURNED IN TWO BETWEEN THE RELAY 30 AND POINT 13.
